# SDR ASAA2019051529350

- Difficulty date: May 15, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 46,883 hours, 14,150 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT PASSING 36,000 FT, MASTER CAUTION ILLUMINATED WITH NR 2 FORWARD FUEL LOW PRESSURE LIGHT ON, RAN QRH, FWD FUEL PLACED TO OFF, AFT FUEL PUMP OK. GROUNDED - YES. PERFORMED FUEL BOOST PUMP OPS CHECK ON NR 2 FWD PUMP PER AMM 28-22-41, OPS CHECK GOOD, GROUND VERIFICATION SUCCESSFUL.
